In this paper, we investigate the existence of positive periodic solutions of a third-order nonlinear integro-differential equation with distributed delays, by using the Green function and the Krasnosel'skii fixed point theorem in cones of Banach spaces, providing new results on this field. Three examples are analyzed to illustrate the effectiveness of the abstract results.
Fixed point theorem, positive periodic solutions, third-order delay differential equations, distributed delays
BENHADRI, MIMIA and CARABALLO, TOMAS
"On positive periodic solutions to third-order integro-differential equations with distributed delays,"
Turkish Journal of Mathematics: Vol. 47:
6, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss6/15